It looks like a yoga mat but with honeycomb-like bumps on it. Don't be fooled by the simplicity of the design - this mat contains 8,820 acupressure points to give you the effects of Traditional Chinese Medicine acupressure treatment from the comfort of your own home.
What is the Yantra Mat?
The Yantra Mat is a roll-out mat that contains 8,820 PVC plastic nails (yes nails! Made of material similar to lego bricks) that touch your skin and trigger your body's many thousand acupressure points to release your body's own 'chi' or energy. It's had great effects on people suffering from stress, aches and pains, and particularly insomnia. In England, it's become famous as it's helped a British singing star, Linda Nolan, combat her chronic insomnia and wean her off a dangerous addiction to sleeping pills. (full article on Dailymail.co.uk)
In fact the customer reviews for the Yantra Mat
Just lie down on the Yantra mat with your eyes closed. Put on some relaxing music if you want to, to get fully in the mood, and simply relax. It's going to take some getting used to at first, since you are lying on little nails, so wear a light top that covers your arms when you first try it out - and start out with just a minute or two at first. See if you sleep better that night or if you feel your neck aches and back pain has eased off.
The little plastic 'prickles' or nails stimulate the skin and increase circulation and boost your body's endorphins (the "feel good" chemical) so you have feelings of relaxation, improved mood, less muscle tension and pain.
It's great to find a possible treatment for insomnia that does not involve popping sleeping pills.
Where to buy the Yantra Mat
The most convenient place to buy the Yantra Mat is onlinebut you can also look into good health and sports stores.
The Yantra Mat stimulates the body's acupressure points. Do not use the Yantra Mat if you suffer from high blood pressure, heart conditions, if you have sensitive skin or if you are pregnant or breastfeeding. It's normal that your skin will turn red after use. If you're feeling discomfort or faint, see your medical practitioner.